| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Iritis (1940); UGH (Uveitis Glaucoma Hyphema) Syndrome (4470)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced uveitis-glaucoma-hyphema (ugh) syndrome and persistent iritis.The iol was explanted due to ugh 44 days after implantation and replaced with another lens model.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number.Additional information was requested, but no further information is available.The manufacturer internal reference number is: (b)(4).